MathSciNet Relay Station
MathSciNet bibliographic data
MR818178 (87f:46031) 46B20 (46B10)
Behrends, Ehrhard; Harmand, Peter Banach spaces which are proper $M$-ideals. Studia Math. 81 (1985), no. 2, 159–169.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement